Jump to content
PSVT

PSVT: Misdiagnosis ... because every ill must be anxiety, stress and depression?

Recommended Posts

LexAnger

Hi psvt,

 

your post to aeroman thread about your 20 min window brought me to your main intro page. I had the exact experience about the tiny window at month 5 off.

 

my god, I'm speechless after reading what you went through multiple severe drug reactions! I'm proud of you with the determination of not going back to those poisons rather touching it out being meds free. I had multiple reactions to lexapro updose but stayed on it for a while before stopping for  fear of WD.

 

this most horrodous battle is beyond words can describe, but please keep the faith that we will all heal eventually. I found Trying to be more positive helps with healing, even  I know so well sometimes you just can't be positive as the damage by these poisons are actually making it impossible. But try your best whenever possible, it helps.

 

we stopped the drug around the same time, I will be following you from now on. I don't come here much any more but update every month or so.

 

hope you get more wider windows and few shorter waves, and I believe you will!!

 

 

lex 

Share this post


Link to post
PSVT
On ‎7‎/‎02‎/‎2018 at 7:43 PM, Longestroadhome said:

Hi PSVT, wow what a story. It doesn’t surprise me but it still upsets me when I hear things like this. I am glad you finally got a diagnosis but sorry you were put through hell. 

 

I am a slow withdrawer of meds. I don’t know what it’s like to CT but after reading many stories here I am thankful I didn’t do that. It is still hard coming off slowly but perhaps the landing is softer. 

 

I find the wondows come come more often once I have reached the 4 month phase after a cut. And usually they follow a particularly bad day. Not always but a lot of the time!  I pray you will start to see more windows in your journey. 

 

Thank You for your prayers.

 

I am still unwell and just past the five months mark. Missing out on so much life and struggling with the idea of ever getting well again. So tired, physically, mentally, emotionally, all of it. I have heard and read so many stories of people who CT, rapid taper or slow taper and to be honest I am unsure if there is really a right way to go about it given all of their experiences. Everyone IS different but I am really scared of the promises that EVERYONE DOES HEAL. I am not sure anymore..........

Share this post


Link to post
PSVT
14 hours ago, LexAnger said:

Hi psvt,

 

your post to aeroman thread about your 20 min window brought me to your main intro page. I had the exact experience about the tiny window at month 5 off.

 

my god, I'm speechless after reading what you went through multiple severe drug reactions! I'm proud of you with the determination of not going back to those poisons rather touching it out being meds free. I had multiple reactions to lexapro updose but stayed on it for a while before stopping for  fear of WD.

 

this most horrodous battle is beyond words can describe, but please keep the faith that we will all heal eventually. I found Trying to be more positive helps with healing, even  I know so well sometimes you just can't be positive as the damage by these poisons are actually making it impossible. But try your best whenever possible, it helps.

 

we stopped the drug around the same time, I will be following you from now on. I don't come here much any more but update every month or so.

 

hope you get more wider windows and few shorter waves, and I believe you will!!

 

 

lex 

 

Thanks Lexanger

 

I was very very ill about a week after I started Pristiq and I told my GP numerous times but she just said to "keep going" as it takes about 6-8 weeks to kick in and start working. When after that time she saw what a mess I was in it was obvious she was in too far over her head and didn't know what to do so she handballed me off to a psychiatrist. I also started seeing psychologist after I was off all drugs that I was seeing a few years back but, although he understood discontinuation syndrome, he didn't really get it because I was in the throws of major panic attacks and unnatural anxiety every day from the chemical torture and chemical anxiety/panic he continued to try and find the "smoking gun" being childhood trauma or some other BS even though I kept telling him that my anxiety was from the "meds" and nothing else. So I stopped going because he was freaking me out more and that was also when my agoraphobia starting kicking in.

 

I can forgive my GP for the first time of prescribing me Lexapro because my SVT heart problems could not be diagnosed because of the inconsistency of the episodes and the only way that it can be diagnosed is via an ECG and so even I started to believe I must have some deep rooted anxiety issues nonetheless I am flabbergasted at how she can then diagnose me with Major depression disorder and give me the harsh drug of Prisitiq even after my heart episodes had finally been found. I have been hard on myself about this also but I am no coming to terms that it was not my fault and that I was also dealing with withdrawal from Lexapro and very easily suggestable and vulnerable  although I did put up a pretty good fight but I succumbed to taking them.......and am I paying for this now.

 

Everyone in my life is still telling me to get back on the meds but I wont, I cant. they tell I'm depressed and I say no ****, I'm as sick as a dog because of the meds. I just hope I have the strength to get through this because it is waning..........I really need to start seeing some windows for motivation. Like I just wrote in my previous post to Longroad I am starting to question this everyone heals thing........??? I am not so sure anymore!

Share this post


Link to post
LexAnger

I know how you feel and you have all the right to be angry about what happened and others did to you! It took me 2 whole year to overcome the grief before full acceptance when the healing started. I also totally understand the hopelessness while in deepest water of this hell like no other, I was there for 5 whole years and am still in depth of it. I kept reading success stories to keep my faith in this long journey and the recently tiny windows gives me hope that, regardless how long it takes, our brain will find its home state. From what I experienced first hand for so many years fighting this incredible battle, for those who reacted badly to these drugs, going back is not an option so we have no other options but keep going.  The tiny windows and hopefully some other improvement (even they are so hard to notice such as symptoms not as intense or consistent) you experienced are the true signs of healing.

 

you must know where to find the success stories in this forum, you can also check the benzo buddies site for lots more great success stories.

Share this post


Link to post
PSVT

8 Months 4 days off...........8 F***ing months 4 F***ing days..........................

 

I have nothing to say............everyone else has or will say it already.

 

It is relentless..........apparently TIME is the HEALER. Well FATHER TIME, hurry the F**k up already. 

 

My "humanness" and everything that connects me to the living world is gone. There is no connection to the living.........Mother Earth........

 

The Energy that binds us all, human, plants, animals, nature together.......Quantum Mechanics if you will......gone! 

 

Inhumane and barbaric torture brought about by fraudulent "medicine" imposed upon us by money hungry grubs with a GOD complex.

 

I have never been one for this "hocus pocus" type thinking because I was too busy living, working, raising kids, building businesses, building houses, having sex, going out being relatively healthy (other than my PSVT)and being a part of this world rarely thinking about existential ponderings but, now that I have been cut off from this I now know that there is some sort of "energy" that connects us to being human, nature and all things.

 

I have spent many an hour contemplating my "revenge" on my C**t doctor but now I don't really care for her as there is no way I could ever change her narcissistic cavalier attitude and now just want to be well as this has affected me (and many of my fellow comrades) and my family in ways that no human should have to endure, the symptoms, both mental and physical is unadulterated to say the least.

 

Missing Birthdays, Xmas, Easter, Wedding Anniversary, picnics and on and on and on while my Doctor is on her third trip overseas since she threw me into this debacle!

 

Anyway, back to dealing with this "Fear" and "anxiety" and twitching muscles and nausea and GI issues while I wait for time to pass, hoping that Full recovery eventually turns up one day.....................

 

Anthony

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×

Important Information

By using this site, you agree to our Terms of Use.